Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 11:46:40 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621407
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatigue....:(  (Read 964 times)

0 Members and 1 Guest are viewing this topic.

Offline jb1973

  • Member
  • Posts: 68
  • To thine ownself be true
Fatigue....:(
« on: September 18, 2012, 01:00:06 PM »
So it's been a month now since I started isentress and truvada.  I had some fatigue before starting meds and was hoping that the medication would help with my fatigue.  Unfortunately, the fatigue seems to have worsened.  It always hits around lunchtime and generally lasts the rest of the day.  I literally could lay down and take a nap right now eventhough I had almost 8 hours of sleep last night.

 Another thing that I've noticed is, what could be, some depression.  Although I'm not sure if it is med related or just "life" related.  There are some things going on at work. (generally not happy with what I do anymore).  All of this work stuff started around the time I started meds, so I'm not sure if it is the meds, or just me in general.  I generally don't get any work done in the afternoon.  Every day when I get to work, I tell myself that this is the "day" that I am going to actually get some work done and not screw off the entire afternoon.  I think I've screwed off so much over the last few years that I feel its impossible to get myself out of it. 

I have no energy. I dont exercise.  I pretty much do nothing when I get home but make dinner, usually take the dogs for a walk, and then its sofa city for me and my partner.  Again, every day, I think this will be the day i go home and exercise, but, every day it's the same thing. 

I tell myself I'm like this because I'm lazy.  I attribute everything, fatigue, being overweight, etc. to the fact that I have or live such a sedentary lifestyle.  I think i recognize whats wrong, but i just dont have the energy to fix it.

I plan on talking with my doctor when i see her next week about all of this.
??Infected - 08-09??
3/3/11-tested POZ
3/18/11 - CD4-534 VL-6,600
6/24/11 - CD4-642 VL-10,800
10/11 - CD4-580 33% VL-9,900
1/12 - CD4-602 ?% VL-9,700
3/12 - CD4-552 27% VL=10,684
8/12 - cd4-550 24% VL=9.865
Started Isentress/Truvada
10/12- CD4-613 31% VL=UD

Offline buginme2

  • Member
  • Posts: 2,762
  • Certified Life Coach
Re: Fatigue....:(
« Reply #1 on: September 18, 2012, 01:50:47 PM »
I had a very similar conversation with my doctor.  Just don't have much oompf to get up and go to the gym or do something productive? 

My dr said it sounded like it could be low testosterone and ordered a blood test to check it (I haven't gone yet do I don't know if that's it or not). 

 Worth a check though
"All I need are some tasty waves, a cool buzz, and I'm fine."

http://www.youtube.com/watch?v=6e0gcEC1TWE

Offline Cojo

  • Member
  • Posts: 187
Re: Fatigue....:(
« Reply #2 on: September 18, 2012, 05:59:00 PM »
Exactly the same scenario as the OP. On T&I and have decent numbers, just low energy. I actually wake up as tired as when I went to bed. I have fallen out of any exercise routine which my doc says perpetuates the problem. He wants me to push it hard and get into a cycle of renewal. He is also checking testosterone next labs.
May 2011 - Tested Positive
June 2011 - CD4 330   16%   VL182,000 no resistance
Oct 6, 2011 - CD4 300  20%  VL 60,000
Oct 7, 2011 - start Truvada / Isentress
Nov 29, 2011 CD4 280 26% VL 54
Feb 7 2012 CD4 260 25% UD!
Mar 20 2012 CD4 400 28%
June 2012 CD4 330 26% UD
Sept 2012 CD4 450 32% UD
Dec 2012 CD4 310 28% UD
May 2013 CD4 500 32% UD
Oct 2013 CD4 460 33% UD

Offline newt

  • Member
  • Posts: 3,869
  • the one and original newt
Re: Fatigue....:(
« Reply #3 on: September 18, 2012, 07:02:18 PM »
Increased fatigue is a well recorded side effect of both meds in an Isentress/Truvada combo. It sometimes resolves with time. Clearly there could be other non HIV med related causes.

- matt
"The object is to be a well patient, not a good patient"

Offline jb1973

  • Member
  • Posts: 68
  • To thine ownself be true
Re: Fatigue....:(
« Reply #4 on: September 18, 2012, 08:47:38 PM »
I had my testosterone checked with my last set of labs, before starting meds as I mentioned the fatigue then. Since starting the meds it has become 100 times worse. I hope it goes away or at least dwindles to where it was pre meds.
??Infected - 08-09??
3/3/11-tested POZ
3/18/11 - CD4-534 VL-6,600
6/24/11 - CD4-642 VL-10,800
10/11 - CD4-580 33% VL-9,900
1/12 - CD4-602 ?% VL-9,700
3/12 - CD4-552 27% VL=10,684
8/12 - cd4-550 24% VL=9.865
Started Isentress/Truvada
10/12- CD4-613 31% VL=UD

Offline britchick

  • Member
  • Posts: 398
Re: Fatigue....:(
« Reply #5 on: September 19, 2012, 03:20:48 AM »
Hi jb1973!

I hear you on the fatigue side of things.Im now  6 months into a diff medication, Eviplera and  I also feel that my fatigue has worsened.

I have really tried to make an effort re exercise, walking etc....but im still waking in the night then up between 4 30 and 5 30 am for the day as  i cant sleep!Im more than tired!!!!!!!!!!

Im keeping a diary re all symptoms but when i told my Consultant , he said it will get better!!!!!!When?!!!!!!!!!!

Keep your chin up...at least we know that its a common side effect re HAART.

By the way..you are not lazy...you are trying your best.

Britchickx

Offline jb1973

  • Member
  • Posts: 68
  • To thine ownself be true
Re: Fatigue....:(
« Reply #6 on: September 19, 2012, 06:09:59 PM »
Thanks for the encouraging words.  :)
??Infected - 08-09??
3/3/11-tested POZ
3/18/11 - CD4-534 VL-6,600
6/24/11 - CD4-642 VL-10,800
10/11 - CD4-580 33% VL-9,900
1/12 - CD4-602 ?% VL-9,700
3/12 - CD4-552 27% VL=10,684
8/12 - cd4-550 24% VL=9.865
Started Isentress/Truvada
10/12- CD4-613 31% VL=UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.